# SDR QR9R2025082600001

- Difficulty date: August 26, 2025
- Submitted: August 26, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9770
- Aircraft time: 4,565 hours
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: B521M1041201
- Condition: Broken
- Location: Zone 800
- Stage of operation: HO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT HOVER, PILOT SIDE CABIN DOOR HINGE FITTING BROKE WITH DOOR UNABLE TO BE SECURED. REPLACED FITTING IAW AMM 52-11-00, 4-1.
